X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (6368) 6368
Book Chapter (124) 124
Conference Proceeding (56) 56
Dissertation (45) 45
Book / eBook (28) 28
Magazine Article (16) 16
Newsletter (8) 8
Publication (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
homeomorphism (4792) 4792
mathematics (3577) 3577
mathematical theorems (2348) 2348
topological theorems (1505) 1505
topology (1488) 1488
mathematics, applied (1278) 1278
topological spaces (1121) 1121
integers (987) 987
mathematical manifolds (931) 931
algebra (861) 861
mathematical functions (714) 714
homeomorphisms (710) 710
homomorphisms (516) 516
topological compactness (501) 501
vertices (486) 486
closed curves (414) 414
automorphisms (388) 388
coordinate systems (376) 376
equivalence relation (366) 366
continuous functions (350) 350
algebraic topology (334) 334
morphisms (309) 309
general topology (308) 308
dynamical systems (274) 274
mathematical surfaces (264) 264
polynomials (258) 258
geometry (245) 245
geometric planes (243) 243
triangulation (239) 239
analysis (233) 233
riemann manifold (231) 231
embeddings (223) 223
cubes (219) 219
banach space (214) 214
polyhedrons (212) 212
lie groups (190) 190
tangents (182) 182
linear transformations (175) 175
cantor set (174) 174
geometric topology (170) 170
ergodic theory (164) 164
differential topology (163) 163
mathematics, general (162) 162
hausdorff spaces (161) 161
mathematical vectors (161) 161
hilbert spaces (160) 160
topological properties (159) 159
mathematical rings (156) 156
approximation (155) 155
manifolds (155) 155
riemann surfaces (154) 154
entropy (151) 151
logical theorems (149) 149
vector fields (145) 145
quotients (142) 142
analytic functions (141) 141
compactification (141) 141
mathematical sets (139) 139
diffeomorphisms (136) 136
euclidean space (133) 133
separable spaces (129) 129
curvature (128) 128
circles (125) 125
curves (124) 124
eigenvalues (124) 124
mathematical lattices (124) 124
cylinders (121) 121
research (121) 121
semigroups (121) 121
applied mathematics (119) 119
critical points (119) 119
infinity (118) 118
mathematical intervals (118) 118
metric spaces (118) 118
spaces (118) 118
dynamics (115) 115
mathematics - dynamical systems (109) 109
real numbers (109) 109
subalgebras (107) 107
uniqueness (107) 107
mappings (105) 105
mathematical monotonicity (104) 104
pure mathematics (104) 104
mathematical analysis (103) 103
cardinality (100) 100
rotation (93) 93
mathematical constants (92) 92
abstract spaces (90) 90
logic (90) 90
theorem (90) 90
differential equations (89) 89
topological vector spaces (89) 89
mathematical induction (88) 88
sets (88) 88
geometry and topology (86) 86
periodic orbits (86) 86
mathematics - geometric topology (84) 84
numbers (84) 84
circle (81) 81
trajectories (78) 78
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (6595) 6595
Japanese (39) 39
French (36) 36
Portuguese (12) 12
German (10) 10
Korean (6) 6
Czech (5) 5
Russian (3) 3
Arabic (2) 2
Chinese (2) 2
Spanish (2) 2
Slovak (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2017, Mathematical surveys and monographs, ISBN 9781470435141, Volume no. 219., x, 195 pages
Book
Journal of Dynamics and Differential Equations, ISSN 1040-7294, 9/2017, Volume 29, Issue 3, pp. 877 - 894
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 11/2018, Volume 370, Issue 11, pp. 7647 - 7678
The ray graph is a Gromov-hyperbolic graph on which the mapping class group of the plane minus a Cantor set acts by isometries. We give a description of the... 
MATHEMATICS | HYPERBOLICITY | HOMEOMORPHISMS | Geometric Topology | Mathematics
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 08/2015, Volume 428, Issue 1, pp. 713 - 716
In this note we prove that a homeomorphism is countably-expansive if and only if it is measure-expansive. This result is applied for showing that the... 
Expansive measure | Expansive homeomorphism | Quasi-Anosov | MATHEMATICS | MATHEMATICS, APPLIED | HOMEOMORPHISMS | SURFACES
Journal Article
Pacific journal of mathematics, ISSN 0030-8730, 2016, Volume 283, Issue 2, pp. 405 - 418
We prove that a planar piecewise affine homeomorphism phi defined on the boundary of the square can be extended to a piecewise affine homeomorphism h of the... 
Piecewise affine approximation | Sobolev homeomorphisms | MATHEMATICS | AFFINE HOMEOMORPHISMS | piecewise affine approximation | APPROXIMATION
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 8/2015, Volume 280, Issue 3, pp. 905 - 918
We show that the group $$\mathcal {G}_\infty $$ G ∞ of germs at infinity of orientation-preserving homeomorphisms of $$\mathbb {R}$$ R admits no action on the... 
Germs of homeomorphisms | Homeomorphisms of the line | 58D05 | 20F60 | Mathematics, general | Mathematics | Orderable group | 37E05 | Group actions | MATHEMATICS | HOMEOMORPHISMS
Journal Article
2011, Student mathematical library, ISBN 0821853686, Volume 60., xiii, 314
Book
Discrete and continuous dynamical systems, ISSN 1078-0947, 07/2015, Volume 35, Issue 7, pp. 2979 - 2995
We characterize the sequences of fixed point indices {i(f(n) ,p)} n >= 1 of fixed points that are isolated as an invariant set for a continuous map f in the... 
Fixed point index | Lefschetz zeta function | Conley index | Surface homeomorphisms | Isolating blocks | isolating blocks | MATHEMATICS | MATHEMATICS, APPLIED | HOMEOMORPHISMS | ITERATIONS | surface homeomorphisms | Mathematics - Dynamical Systems
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 7/2014, Volume 24, Issue 3, pp. 1398 - 1424
Journal Article
Mathematische Annalen, ISSN 0025-5831, 8/2017, Volume 368, Issue 3, pp. 1133 - 1169
Is it possible to approximate a diffeomorphism of Euclidean domains with piecewise affine homeomorphisms, locally uniformly up to the first order derivatives?... 
Secondary 57R05 | Mathematics, general | Primary 41A45 | Mathematics | MATHEMATICS | MAPPINGS | STABLE HOMEOMORPHISMS | APPROXIMATION | UNIVALENT SOLUTIONS | PIECEWISE AFFINE HOMEOMORPHISMS
Journal Article
2016, Mathematical surveys and monographs, ISBN 9781470429010, Volume no. 215., xvii, 174 pages
"Richard Thompson's famous group FF has the striking property that it can be realized as a dense subgroup of the group of all orientation-preserving... 
Geometric group theory | Dimension theory (Algebra) | Homeomorphisms | Numbers, Real
Book
Ergodic theory and dynamical systems, ISSN 0143-3857, 01/2019, Volume 39, Issue 1, pp. 62 - 73
We prove that there exists a topologically mixing homeomorphism which is completely scrambled. We also prove that, for any integer $n\geq 1$ , there is a... 
Original Article | MATHEMATICS | MATHEMATICS, APPLIED | HOMEOMORPHISMS | SETS | RIGIDITY | Topology
Journal Article
Geometric and Functional Analysis, ISSN 1016-443X, 10/2018, Volume 28, Issue 5, pp. 1487 - 1516
We show that under certain boundedness condition, a $${{C}^{r}}$$ Cr conservative irrational pseudo-rotations on $${\mathbb{T}^{2}}$$ T2 with a generic... 
Analysis | Mathematics | MATHEMATICS | TORUS HOMEOMORPHISMS | MINIMAL DIFFEOMORPHISMS | CIRCLE MAPS | NUMBER | SEMICONJUGATE | DYNAMICS | TORAL HOMEOMORPHISMS | FLOWS | WANDERING DOMAINS | VECTORS
Journal Article
1983, Dissertationes mathematicae = Rozprawy matematyczne, ISBN 9788301027193, Volume 209., 51
Book
Ergodic theory and dynamical systems, ISSN 0143-3857, 12/2018, Volume 38, Issue 8, pp. 2860 - 2912
In this paper we develop a generalization of foliated manifolds in the context of metric spaces. In particular we study dendritations of surfaces that are... 
Original Article | MATHEMATICS | EXPANSIVE HOMEOMORPHISMS | MATHEMATICS, APPLIED | Atlases
Journal Article
Journal of topology and analysis, ISSN 1793-5253, 12/2018, Volume 10, Issue 4, pp. 933 - 940
In this work, positive functions defined on the plane are considered from a generic viewpoint, both in the continuous and bounded setting. By pursuing on... 
Jacobian | Bi-Lipschitz homeomorphisms | MATHEMATICS | NETS
Journal Article
Journal of symplectic geometry, ISSN 1527-5256, 2010, Volume 8, Issue 1, pp. 73 - 93
In 1980, Albert Fathi asked whether the group of area-preserving homeomorphisms of the 2-disc that are the identity near the boundary is a simple group. In... 
MATHEMATICS | HOMEOMORPHISMS
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 4/2018, Volume 288, Issue 3, pp. 1255 - 1271
We show that the group cohomology of the diffeomorphisms of the disk with n punctures has the cohomology of the braid group of n strands as the summand. As an... 
Mathematics, general | Mathematics | MATHEMATICS | HOMEOMORPHISMS | REALIZATION | BUNDLES | FOLIATIONS | HOMOLOGY
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 2/2017, Volume 285, Issue 1, pp. 549 - 564
An annular continuum is a compact connected set K which separates a closed annulus A into exactly two connected components, one containing each boundary... 
Mathematics, general | Mathematics | DIFFEOMORPHISMS | MATHEMATICS | SURFACE HOMEOMORPHISMS | TORUS | MAPS | PLANE SEPARATING CONTINUA | SETS | TORAL HOMEOMORPHISMS | POINCARE-BIRKHOFF THEOREM | PERIODICITY | PRIME ENDS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.